# SDR MALA070062

- Difficulty date: May 14, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 19,463 hours, 21,333 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Condition: Melted
- Location: Rt Intake
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE INTAKE HAS MELTED ON THE LOWER PART.  THIS IS THE RUBBER PORTION OF THE HEATER MAT.  CREW NOTED ON POSTFLIGHT THAT THEY FOUND THE RIGHT INTAKE DUCT BURNED THROUGH.  CREW HAD NOTED THEY SMELLED AN ODD BURNING SMELL WHILE ON APPROACH.  REMOVED AND REPLACED FORWARD INLET DUCT PN ON/OFF NH24668-169 SN OFF L169282 SN ON L291273.  REMOVED AND REPLACED DEICE CONTROL MODULE PN ON/OFF 44730-501 SN ON A00601 SN OFF A00221 IAW SF 340 AMM 71-60-05 AND IAW ACT MM 30-21-03.  ALL CHECKS GOOD.
